Translator Disclaimer
Spring 2007 Fine behavior of symbolic powers of ideals
Melvin Hochster, Craig Huneke
Illinois J. Math. 51(1): 171-183 (Spring 2007). DOI: 10.1215/ijm/1258735331

Abstract

A fundamental property connecting the symbolic powers and the usual powers of ideals in regular rings was discovered by Ein, Lazarsfeld, and Smith in 2001, and later extended by Hochster and Huneke in 2002. In this paper we give further generalizations which give better results in case the quotient of the regular ring by the ideal is F-pure or F-pure type. Our methods also give insight into a conjecture of Eisenbud and Mazur concerning the existence of evolutions. The methods used come from tight closure and reduction to positive characteristic.

Citation

Download Citation

Melvin Hochster. Craig Huneke. "Fine behavior of symbolic powers of ideals." Illinois J. Math. 51 (1) 171 - 183, Spring 2007. https://doi.org/10.1215/ijm/1258735331

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1127.13005
MathSciNet: MR2346193
Digital Object Identifier: 10.1215/ijm/1258735331

Subjects:
Primary: 13A35

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top